# SDR SWI2025F00772

- Difficulty date: April 29, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE EXTERNAL LOWER SKIN PANEL CHAFED BETWEEN FS897 AND FS913 STR27 (MARKED). 30056481  (C-CHECK RO 06/29/2025)REPAIRED AFT FUSELAGE EXTERNAL LOWER SKIN PANEL CHAFED BETWEEN FS897 AND FS913 STR27 PER REO 690-53-51-467 REV-- DATE 2025-05-20. SEE CONTINUATION FOR DETAILS. ALSO COMPLIED WITH 51-900-1002-SKY. GREO 670-53-00-290 REV -F DATED 2019-04/26, LEAK TEST GOOD
